# SDR 96ZZZX6012

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N99004
- Make and model: Cessna 320B
- Aircraft serial: 320B0013
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank Idler
- Part number: 08421022
- Condition: Failed
- Location: Nlg
- Part time: 3,677 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LOWERING LANDING GEAR, BELLCRANK IDLER FAILED NOT ALLOWING NOSE GEAR TO EXTEND FULLY AND LOCK IN POSITION.  SUSPECT CAUSE DUE TO METAL FATIGUE.
